| Model Number |
VCPB947H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/04/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).A manufacturing record evaluation was performed for the finished device phz679 batch number, and no non-conformance's were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that the patient underwent an unknown ob-gyn surgery on (b)(6) 2020 and suture was used.While using a needle-suture, the suture was detached from the needle during continuous suturing on the myometrium.It was not a control release needle.Further details are not provided.There were no adverse consequences to the patient.